# SDR FDEA201911192997

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,251 hours, 26,486 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 771278
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTOMATIC INOP. UNABLE TO MAINTAIN CABIN ALT  IN MANUAL WITH VALVE FULLY CLOSED.   REPLACED CABIN PRESSURE OUTFLOW VALVE AND TESTED                       PER AMM 21-31-03-2, OPS CHECKS GOOD. REPLACED #2                       AUTOMATIC PRESSURE CONTROLLER PER AMM 21-31-02-4,                      OPS CHECKS GOOD.
